Page 3 of 3 FirstFirst 123
Results 61 to 64 of 64
Like Tree7Likes
Suboxone and weight gain
  1. #61
    KPVancouver is offline New Member
    Join Date
    Jul 2016
    Posts
    1

    Thumbs up

    Hey Ya'll

    I just wanted to send out my relief to everyone experiencing the same symptoms of weight gain as I have been having!!! I have ALWAYS been a thin woman. But since being on suboxone for the last 3 months Ive gained about 10lbs so far. So frustrating because no matter how little I eat, how much I work out (and I work out daily and hardcore), how healthy I eat (zero carbs), and drink no alcohol, Ive still been gaining weight!

    I am going to talk to my doctor about weening off the drug. I feel I have an handle on my life and my addictions. My life is going way too well to go back to drug use. I have no desire to use and I am confident that even off the suboxone I will succeed in living a full drug free life.

    I am just so very relieved to hear that its NOT JUST ME! The company who makes this drug should really put it as a definite side effect. Their website lists weight gain as a "Not Known Side Effect". This is total BS.

    While weight gain is a superficial worry, it still can cause one to suffer from depression and anxiety because of it. Also anyone already slightly overweight should know of this risk as it could have very serious implications for their health!

    Anyway, Im grateful for this blog. Thanks!

  2. #62
    Mackmantha is offline New Member
    Join Date
    Jul 2014
    Posts
    1

    Default

    Omg im so excited to find someone with the same symptoms as me! The nausea and weight gain are the worst. At least we're not alone. I know this is old i just wanted you to know it was helpful!

  3. #63
    Smitten94 is offline New Member
    Join Date
    Sep 2017
    Posts
    1

    Default

    I am with Robert on this one. Doesn't anybody see the one common thing here? Sugar cravings. They come when you quit doing drugs of any kind. Your pancreas used to crave the drugs, now it's craving sweets to replace it. So it's not suboxone that's actually causing you to gain weight., It is the sweets and the eating habits that are. Most people that I know on Suboxone, have actually lost weight and that is because they stayed away from the sweets and sodas. When I quit Oxys and Fentanyl, I gained 30 pounds because I was dipping into the candy. You say that you need to eat every couple of hours, that is because of your blood sugar level. You eat candy or sugar you go up and then you go down and it's fast so the body starts craving more and more sugar. Try replacing the candy or sweets with an apple or a yoghurt each time and try replacing the soda with club soda. It obviously takes a lot longer to lose the weight that does to gain it but if you stick to healthy snacks every two hours, you are going to lose that weight.

  4. #64
    Eric chant is offline New Member
    Join Date
    Oct 2017
    Posts
    1

    Default

    Hi, I know this is an old thread but I was wondering if anyone could help. I'm having troubles putting weight on with buprenorphine. My appetite is fine but I just can't put weight on. I've had blood tests and they're fine, I just don't know what else to do. I can't force myself to eat, but I eat really well! Thanks.

Page 3 of 3 FirstFirst 123

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22